# SDR S2YA01001

- Difficulty date: January 16, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 06603062000
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 2044 - MKE-CWA - DURING FLIGHT, THE CAPTAINS ALTIMETER FLAG APPEARED IN FLIGHT.  THE CREW MADE AN AIR-TURN-BACK AND AN UNEVENTFUL LANDING IN MKE.  MAINTENANCE REPLACED THE CAPTAINS ALTIMETER, OPS CHECKED IT AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
